# SDR UPS03840151

- Difficulty date: January 31, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 200 FRAME FORMER IS CRACKED ON I/B END BETWEEN LONG 32L AND 33L.  REMOVED CRACKED FORMER CLIP, FABRICATED AND INSTALLED FORMER REPAIR CLIP IAW SRM 53-2-0 FIG 2A.
